Facebook Pixel

Postinor 2 dosage

By June 8, 2011 - 9:49am
Rate This

I had intercourse on the evening of 6th June and took Postinor 2 tablets on the morning of 7th June. I had intercourse again around 5 hours after taking the dosage, (I took both tablets at the same time) and had another intercourse on 8th June in the evening. Is it safe not to take Postinor 2 dosage again or do you suggest that I should take another dosage. By the way, my first intercourse happened after 4 days of my last day of period (2nd June). I have a normal menstrual flow, around 3 weeks gap or more between each period. Kindly advise.

Add a Comment1 Comments

HERWriter Guide

Hi nrln

Thanks for your question!

Using emergency birth control back to back is not a good idea: it can really mess up your menstrual cycle and is less effective than condoms or the pill.

However, since you had unprotected sex again, call your pharmacist to see if you should double up, which is likely. The use of EC is generally per instance of unprotected sex.

If you are trying to avoid pregnancy, why are you having unprotected sex like this? You might want to consider going on the Pill or using condoms so you don't have these worries.

I wish you the best!

June 8, 2011 - 1:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.